CASIA OpenIR  > 09年以前成果
Robust stabilization of multilinear interval plants
Wang, ZZ; Wang, L; Yu, WS
2002-07-01
发表期刊PROGRESS IN NATURAL SCIENCE
卷号12期号:7页码:546-550
文章类型Article
摘要The robust D-stability of a class of multilinear interval polynomials is considered. Some sufficient conditions are given to judge the robust D-stability of the uncertain systems. In short, an uncertain system is robustly D-stable if some linear matrix inequalities are solvable. Moreover, our results are applied to the robust stabilization of multilinear interval plants. Taking advantage of the uncertainty structure information, these results are computationally tractable and effective in practice.
关键词Multilinear Interval Polynomial Robust Stabilization Kharitonov Vertex Set Kharitonov Edge Set Extreme Point Set Exposed Edge Set
WOS标题词Science & Technology ; Technology
关键词[WOS]STABILITY ; POLYNOMIALS
收录类别SCI
语种英语
WOS研究方向Materials Science ; Science & Technology - Other Topics
WOS类目Materials Science, Multidisciplinary ; Multidisciplinary Sciences
WOS记录号WOS:000176691600010
引用统计
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/9851
专题09年以前成果
作者单位1.Peking Univ, Dept Engn Sci & Mech, Beijing 100871, Peoples R China
2.Chinese Acad Sci, Inst Automat, Beijing 100080, Peoples R China
推荐引用方式
GB/T 7714
Wang, ZZ,Wang, L,Yu, WS. Robust stabilization of multilinear interval plants[J]. PROGRESS IN NATURAL SCIENCE,2002,12(7):546-550.
APA Wang, ZZ,Wang, L,&Yu, WS.(2002).Robust stabilization of multilinear interval plants.PROGRESS IN NATURAL SCIENCE,12(7),546-550.
MLA Wang, ZZ,et al."Robust stabilization of multilinear interval plants".PROGRESS IN NATURAL SCIENCE 12.7(2002):546-550.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Wang, ZZ]的文章
[Wang, L]的文章
[Yu, WS]的文章
百度学术
百度学术中相似的文章
[Wang, ZZ]的文章
[Wang, L]的文章
[Yu, WS]的文章
必应学术
必应学术中相似的文章
[Wang, ZZ]的文章
[Wang, L]的文章
[Yu, WS]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。